# SDR AALA20120327016

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 68,192 hours, 35,963 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bracket
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD SLAT TRACK BRACKET FOR THE LEFT NUMBER 5 LEADING EDGE SLAT IS CRACKED.  REPLACED OUTBOARD POSITION ATTACH BRACKET FOR THE NUMBER 5 LEADING SLAT PER ESO 80117.
